MathSciNet Relay Station
MathSciNet bibliographic data
MR1225541 11Y16 (11T71)
Adleman, Leonard M.; DeMarrais, Jonathan A subexponential algorithm for discrete logarithms over all finite fields. Math. Comp. 61 (1993), no. 203, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement